# SDR QXEA2009051900357

- Difficulty date: May 15, 2009
- Submitted: May 19, 2009
- Operation: Air carrier
- Aircraft: N432QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4166
- Aircraft time: 4,879 hours, 5,163 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Controller
- Part number: 699018002
- Part serial: 1545
- Condition: Malfunctioned
- Part time: 4,878 hours, 5,161 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEA - POWERPLANT MESSAGE ED ON CLIMB.  REMOVED AND REPLACED NR 2 PEC IAW MTX T/C 6612001.  OPS CHECK(S) GOOD.  POWERPLANT MESSAGE CLEARED.  RETURNED TO SERVICE.
